# SDR ABXA9900624

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 43196205
- Condition: Corroded
- Location: Bs 300
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX BATHTUB FITTING CORRODED AT STATION 300 AND LONGERONS 34 TO 35 RIGHT.  REPAIRED IAW DC8 SRM 51-1-0.
